Go Back   NeuroTalk Support Groups > > >

The Stumble Inn The place for social chat for our M.S. community. The Stumble Inn

Second infusion with ocrevus

Reply
 
Thread Tools Display Modes
Old 06-22-2017, 04:48 PM   #1
Jappy
Senior Member
 
Jappy's Avatar
 
Join Date: Oct 2007
Location: Kentucky
Posts: 1,465
Default Second infusion with ocrevus

This one was a bad one. While receiving the med I just didn't feel like myself. I just felt that it was just me not the ocrevus.

After 4hrs. of receiving the med you are to be checked for another hour to see if anything happens. I started feeling very warm and asked if they shut off the air, no they didn't, then feeling shaky and light headed. Nurses took BP and it was very high, feeling sick to stomach.

They hooked the IV back up and started giving me benedryl and more steroids. Went on checking me for awhile. My BP just went down a little, enough to say I could go home. Told me and my son that if my BP goes up to take me to the ER. Well about 8pm that night I started to feel like my head was going to explode, took Bp 183/103 called medics, went to hospital Was there quite long. Gave me med to get pressure down, went home. Next day face rashed up and got swollen.

Neuro said we will wait to see if anything else happens can't take the med out of system. The next treatment is to be done in Dec. I just don't know what to do.. Thinking of forgetting about this med.



Jappy
Jappy is offline   Reply With Quote
"Thanks for this!" says:
Aarcyn (06-23-2017)
Old 06-23-2017, 03:00 AM   #2
Starznight
Member
 
Join Date: Jun 2014
Location: Georgia
Posts: 906
My Mood: Second infusion with ocrevus
Default

sorry it's not going well at all for you. I personally, would probably say no more, sounds like you're having an allergic reaction and they don't tend to improve with more dosing. I would have a good loooong talk with your neuro before trying it again and be sure to ask if what you're experiencing is an allergic reaction or not. Hoping if you should have another dose things go much much better for you
__________________
Side Effects: may cause dizziness, drowsiness, bleeding from the brain, heart explosions, alternate realities, brain spasms, and in rare cases temporary symptoms of death may occur.
Starznight is offline   Reply With Quote
"Thanks for this!" says:
Jappy (06-23-2017)
Old 06-23-2017, 12:11 PM   #3
Kitty
Super Moderator
 
Kitty's Avatar
 
Join Date: Jan 2008
Location: Deep South
Posts: 21,345
Default

Oh, Jappy, I'm so sorry you had that reaction to it. If you said "no more" nobody could blame you. I hope things get better for you.
I just hate it that this is all we have to choose from.....and that these episodes happen. I begin Gilenya on the 29th of this month and have to be monitored for 6 hours after taking the first dose. It's a little scary, I have to admit, even though I'll be in a medical facility the whole time. MS is rough enough. Why do our only choices for meds have to be such a risk, too??
__________________
These forums are for mutual support and information sharing only. The forums are not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. Always consult your doctor before trying anything you read here.
Kitty is offline   Reply With Quote
"Thanks for this!" says:
Jappy (06-23-2017)
Old 06-23-2017, 04:29 PM   #4
Jappy
Senior Member
 
Jappy's Avatar
 
Join Date: Oct 2007
Location: Kentucky
Posts: 1,465
Default

Quote:
Originally Posted by Kitty View Post
Oh, Jappy, I'm so sorry you had that reaction to it. If you said "no more" nobody could blame you. I hope things get better for you.
I just hate it that this is all we have to choose from.....and that these episodes happen. I begin Gilenya on the 29th of this month and have to be monitored for 6 hours after taking the first dose. It's a little scary, I have to admit, even though I'll be in a medical facility the whole time. MS is rough enough. Why do our only choices for meds have to be such a risk, too??
I feel we are just a bunch of of people that have a horrible disease that they use to try their poison on. The ER DR. said to me that all ms meds are poison.
You just don't know what to do, who to trust, especially when you find out that all the neuros get a cut for each patient that decides to try whatever med it might be.
Jappy is offline   Reply With Quote
"Thanks for this!" says:
Kitty (06-25-2017), TheSleeper (07-02-2017)
Old 06-25-2017, 01:31 PM   #5
ewizabeth
Elder
 
ewizabeth's Avatar
 
Join Date: Sep 2006
Location: northern Illinois
Posts: 5,231
My Mood: Second infusion with ocrevus
Default

If I had a reaction like that, I wouldn't have another infusion. I'm so sorry.
__________________
Wiz

Turn Left at the next election.
.


RRMS DX 01/28/03 Started Copaxone again on 12/09/09

.


.

Video presentation of Rocky & Daisy
.
ewizabeth is offline   Reply With Quote
"Thanks for this!" says:
Jappy (06-26-2017), Kitty (06-25-2017)
Old 06-25-2017, 05:42 PM   #6
Kitty
Super Moderator
 
Kitty's Avatar
 
Join Date: Jan 2008
Location: Deep South
Posts: 21,345
Default

I'm sorry to say it but I think we're all just guinea pigs for big pharma. What else can we do?
I haven't been on any DMD for the past couple years and my condition has worsened terribly. Who's to say it wouldn't have even with a DMD? We'll never know. I try Gilenya at the end of the month and if it doesn't work I throw in the towel. I feel like giving up anyway.
__________________
These forums are for mutual support and information sharing only. The forums are not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. Always consult your doctor before trying anything you read here.
Kitty is offline   Reply With Quote
"Thanks for this!" says:
Aarcyn (06-26-2017), ewizabeth (09-11-2017), Jappy (06-26-2017), TheSleeper (07-02-2017)
Reply

Tags
feeling, home, med, ocrevus, started

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Ocrevus was approved, any thoughts? bddouglas Multiple Sclerosis 10 06-01-2017 11:23 AM
Ocrevus Sounds Promising Kitty Multiple Sclerosis 3 05-10-2016 05:25 PM
Lidocaine Infusion AZ-Di Reflex Sympathetic Dystrophy (RSD and CRPS) 3 11-23-2013 06:44 PM
can you get more then one, 5 day infusion of I.V.I.G MGdallas Myasthenia Gravis 5 12-30-2011 07:51 PM
IV Steroid Infusion...1 Down... 2 to go! Friend2U Multiple Sclerosis 12 01-08-2010 04:55 AM


All times are GMT -5. The time now is 08:35 PM.
Brought to you by the fine folks who publish mental health and psychology information at Psych Central Mental Health Forums

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider. Always consult your doctor before trying anything you read here.


Powered by vBulletin • Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
Search Engine Optimisation provided by DragonByte SEO v2.0.31 (Lite) - vBulletin Mods & Addons Copyright © 2018 DragonByte Technologies Ltd.

All posts copyright their original authors Community Guidelines Terms of Use Privacy Policy